Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Long-term depression
I am sorry to hear that you are going through such a difficult time. You certainly have my prayers! I found some information regarding Serotonin Syndrome, here is the link, https://www.mayoclinic.org/diseases-conditions/serotonin-syndrome/symptoms-causes/syc-20354758 Please read through the article, especially the symptoms. Do you recognize any of these symptoms?
As you can see by this article sometimes the symptoms do dissipate after a short period of time. Did your doctor give you any time line when you might be feeling better?
Please keep in touch. I look forward to hearing from you again.
Jump to this post
Unfortunately he didn’t. He just said to stop the Lexapro tonight. I’m hoping that by getting off of several of these meds I’ll start to feel somewhat normal again. What I’m going through now is really tough. I really appreciate your prayers.
@kdo0827 Keep in touch. Let me know how you are doing tomorrow.
I hope you have a restful night. Is there any activity that might help you settle down?
I had this when a new antidepressant was tried on me. It is not fun!
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In